RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 34–39 (Mi mz2402)  

On the dual Helly number and irreducible decompositions of the unit in lattices

A. P. Zolotarev


Full text: PDF file (534 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 899–902

Bibliographic databases:

UDC: 512.56
Received: 10.01.1992

Citation: A. P. Zolotarev, “On the dual Helly number and irreducible decompositions of the unit in lattices”, Mat. Zametki, 54:3 (1993), 34–39; Math. Notes, 54:3 (1993), 899–902

Citation in format AMSBIB
\Bibitem{Zol93}
\by A.~P.~Zolotarev
\paper On the dual Helly number and irreducible decompositions of the unit in lattices
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 34--39
\mathnet{http://mi.mathnet.ru/mz2402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248282}
\zmath{https://zbmath.org/?q=an:0829.06011}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 899--902
\crossref{https://doi.org/10.1007/BF01209554}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800003}


Linking options:
  • http://mi.mathnet.ru/eng/mz2402
  • http://mi.mathnet.ru/eng/mz/v54/i3/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020